# SDR AALA20100330TUL03

- Difficulty date: March 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 35,559 hours, 12,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Scratched
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE PAN SCRATCHED ON LEFT NUMBER 4 DOOR 2 PLACES.  REMOVED AND REPLACED HANDLE PAN ON LEFT NUMBER 4 DOOR PER ESO 90108.
